# SDR DALA1155330138

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 015T187927
- Condition: Misrepaired
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD UPPER SPAR WEB FASTENER PATTERN DOES NOT MATCH SB 767-54-0090 REV 2 FIG 10.  SPAR WEB REPAIRED PER ERA 496329-14 REV ORIG.
